# SDR AALA201804239017

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 68,506 hours, 8,731 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Crew Rest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REST DOOR LATCH FOR COCKPIT CREW IS INOPERATIVE. THE  DOOR LATCH WAS ADJUSTED IAW AMM 25-29-01. OK FOR SERVICE.
